I've had a pretty good run with the chemo and really feel like I have no business complaining. But this DAMN TAXOL has decided to mess me around this last time as much as it can.
I had my last chemo one week ago, and the pattern has been that I get it Friday and have fairly severe aches, mostly in my legs and feet but in other places, too, Sunday - Wednesday, with Monday and esp. Tuesday being the worst. It was the worst the first time, better the next two times, and a little worse this last time. But what sucks is that, this time, having made it through the achiness earlier in the week, I'm getting aches in my fingers, hands, wrists, and forearms yesterday and today and probably tomorrow unless I get lucky. For a while, I was really worried it had to do with typing, and I have a ton of papers to finish grading online. But then, I noticed some hives on my leg (Taxol can also cause hives) and figured that it was all the Taxol. Another helpful symptom is that the pain goes away for a bit and then comes back - if it were typing-related, I think it would either be more constant or happen when I held my hands in certain positions. And the Taxol-related pain has done this disappearing every so often (which is actually quite helpful).
I'm glad to be done with this. Though apparently, the medication I'll be taking in a few months can cause some of these same symptoms. Yay!